MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046378
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The doctor did inventory check and found that the package opening was not completely sealed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the lidstock with a potentially relevant finding based on complaint (b)(4).The customer reported the kit was not completely sealed.The customer returned one sealed kit (reference files (b)(4).Visual examination of the returned kit revealed the bottom portion and the upper left corner of the tray appears to be missing adhesive.A nonconformance has been initiated to further investigate this complaint issue.The reported complaint of the kit not being completely sealed was confirmed based on the sample received.Visual examination of the returned kit revealed the bottom portion and the upper left corner of the tray appeared to be missing adhesive.A device history record review was performed with a potentially relevant finding on the lidstock.Based on the tray missing adhesive, the potential root cause of this complaint issue is manufacturing related.A nonconformance has been initiated to further investigate this issue.

Brand Name
EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
MDR Report Key12372297
Report Number3006425876-2021-00840
Device Sequence Number4334020
Product Code BSO
UDI-Device Identifier40801902128407
UDI-Public40801902128407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2022
Device Model NumberIPN046378
Device Catalogue NumberEC-05400-E
Device Lot Number71F20F2476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1